Advanced search
Start date
Betweenand

Christian Horacio Olivera

CV Lattes ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Argentina

doctorate from Universidade de Buenos Aires (2007). Has experience in Mathematics, focusing on Mathematics, acting on the following subjects: product of distributions, hermite functions, white noise, colombeau algebras and fourier transform.javascript:void(0) (Source: Lattes Curriculum)

Research grants
Scholarships abroad
FAPESP support in numbers * Updated November 21, 2020
Total / Available in English
2 / 2 Ongoing research grants
10 / 10 Completed research grants
1 / 0 Completed scholarships in Brazil
1 / 1 Completed scholarships abroad
14 / 13 All research grants and scholarships

Associated processes
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (25)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications25
Citations32
Cit./Article1.3
Data from Web of Science

CATUOGNO, PEDRO; OLIVERA, CHRISTIAN. Renormalized-generalized solutions for the KPZ equation. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, v. 17, n. 4, . Web of Science Citations: 0. (12/18739-0)

NEVES, WLADIMIR; OLIVERA, CHRISTIAN. Wellposedness for stochastic continuity equations with Ladyzhenskaya-Prodi-Serrin condition. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 22, n. 5, p. 1247-1258, . Web of Science Citations: 8. (13/15795-9, 12/18780-0, 12/18739-0)

FLANDOLI, FRANCO; OLIVERA, CHRISTIAN. Well-posedness of the vector advection equations by stochastic perturbation. JOURNAL OF EVOLUTION EQUATIONS, v. 18, n. 2, p. 277-301, . Web of Science Citations: 1. (15/04723-2)

OLIVERA, CHRISTIAN. Regularization by Noise in One-Dimensional Continuity Equation. POTENTIAL ANALYSIS, v. 51, n. 1, p. 23-35, . Web of Science Citations: 0. (17/17670-0)

OLIVERA, CHRISTIAN. Well-posedness of the non-local conservation law by stochastic perturbation. MANUSCRIPTA MATHEMATICA, v. 162, n. 3-4, p. 367-387, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

NEVES, WLADIMIR; OLIVERA, CHRISTIAN. Stochastic continuity equations-A general uniqueness result. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 47, n. 2, p. 631-639, . Web of Science Citations: 1. (15/04723-2)

FEDRIZZI, ENNIO; NEVES, WLADIMIR; OLIVERA, CHRISTIAN. On a class of stochastic transport equations for L-loc(2) vector fields. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v. 18, n. 2, p. 397-419, . Web of Science Citations: 1. (13/15795-9, 12/18739-0)

MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN; TUDOR, CIPRIAN A.. Existence and Smoothness of the Density for the Stochastic Continuity Equation. Results in Mathematics, v. 74, n. 1, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

CATUOGNO, P.; OLIVERA, C.. Strong solution of the stochastic Burgers equation. APPLICABLE ANALYSIS, v. 93, n. 3, p. 646-652, . Web of Science Citations: 3. (12/18739-0)

MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN. Stochastic continuity equation with nonsmooth velocity. Annali di Matematica Pura ed Applicata, v. 196, n. 5, p. 1669-1684, . Web of Science Citations: 3. (15/07278-0, 15/04723-2)

FLANDOLI, FRANCO; LEIMBACH, MATTI; OLIVERA, CHRISTIAN. Uniform convergence of proliferating particles to the FKPP equation. Journal of Mathematical Analysis and Applications, v. 473, n. 1, p. 27-52, . Web of Science Citations: 1. (15/04723-2)

SIMON, MARIELLE; OLIVERA, CHRISTIAN. Non-local Conservation Law from Stochastic Particle Systems. Journal of Dynamics and Differential Equations, v. 30, n. 4, p. 1661-1682, . Web of Science Citations: 0. (15/07278-0, 15/04723-2)

CATUOGNO, PEDRO; OLIVERA, CHRISTIAN. Tempered generalized functions and Hermite expansions. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 74, n. 2, p. 479-493, . Web of Science Citations: 7.

CATUOGNO, P.; COLOMBEAU, J. F.; OLIVERA, C.. Generalized solutions of the multidimensional stochastic Burgers equation. Journal of Mathematical Analysis and Applications, v. 464, n. 2, p. 1375-1382, . Web of Science Citations: 1. (15/07278-0, 15/04723-2, 12/18940-7)

CLARKE, JORGE; OLIVERA, CHRISTIAN; TUDOR, CIPRIAN. THE TRANSPORT EQUATION AND ZERO QUADRATIC VARIATION PROCESSES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 21, n. 9, SI, p. 2991-3002, . Web of Science Citations: 0. (15/04723-2)

CLARKE, JORGE; OLIVERA, CHRISTIAN. LOCAL L-p-SOLUTION FOR SEMILINEAR HEAT EQUATION WITH FRACTIONAL NOISE. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, v. 45, p. 305-312, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

OLIVERA, CHRISTIAN; TUDOR, CIPRIAN A.. Existence and Besov regularity of the density for a class of SDEs with Volterra noise. COMPTES RENDUS MATHEMATIQUE, v. 357, n. 7, p. 636-645, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

FERRARIO, BENEDETTA; OLIVERA, CHRISTIAN. 2D Navier-Stokes equation with cylindrical fractional Brownian noise. Annali di Matematica Pura ed Applicata, v. 198, n. 3, p. 1041-1067, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

OLIVERA, CHRISTIAN; TUDOR, CIPRIAN. Density for solutions to stochastic differential equations with unbounded drift. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 33, n. 3, p. 520-531, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN. Well-Posedness of the Stochastic Transport Equation with Unbounded Drift. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 48, n. 4, p. 663-677, . Web of Science Citations: 0. (15/07278-0, 15/04723-2)

MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN; TUDOR, CIPRIAN A.. Existence and Smoothness of the Density for the Stochastic Continuity Equation. Results in Mathematics, v. 74, n. 1, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

CATUOGNO, P.; OLIVERA, C.. Strong solution of the stochastic Burgers equation. APPLICABLE ANALYSIS, v. 93, n. 3, p. 646-652, . Web of Science Citations: 3. (12/18739-0)

MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN. Stochastic continuity equation with nonsmooth velocity. Annali di Matematica Pura ed Applicata, v. 196, n. 5, p. 1669-1684, . Web of Science Citations: 3. (15/07278-0, 15/04723-2)

FLANDOLI, FRANCO; LEIMBACH, MATTI; OLIVERA, CHRISTIAN. Uniform convergence of proliferating particles to the FKPP equation. Journal of Mathematical Analysis and Applications, v. 473, n. 1, p. 27-52, . Web of Science Citations: 1. (15/04723-2)

SIMON, MARIELLE; OLIVERA, CHRISTIAN. Non-local Conservation Law from Stochastic Particle Systems. Journal of Dynamics and Differential Equations, v. 30, n. 4, p. 1661-1682, . Web of Science Citations: 0. (15/07278-0, 15/04723-2)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: